• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Antidepressants ruining my libido

A

Amy123567

New member
Joined
Jan 24, 2020
Messages
1
Location
England
I have been on antidepressants (Citalopram 10mg) for over 2 years now and they have greatly helped with my depression. However I am at the point now where I feel I am terrified of having sex with my boyfriend. We’ve been together for 3 years and when we first got together I wanted sex all the time, but now it honestly terrifies me and I become so scared when I know it might be about to happen. I am honestly so worried and a complete mess because it’s getting worse and I don’t want my boyfriend to think I don’t love him or I’m not attracted to him, because I am, more than anything in the world. I’m scared for my relationship and that my sex drive will never be there ever again. I’m absolutely terrified :(
 
H

HollyG16

Member
Joined
Jan 29, 2020
Messages
6
Location
Uk
Hi Amy, I am new to this group so not sure if I’ll be of much help.

I was just reading your post and have felt like this in the past although I haven’t taken anti depressants. When you speak about you and your partner having sex you mention you feel terrified and become scared - what is it that worries you the most? I think that in all new relationships people have a desire for sex more than what you would when the relationship becomes long term - the honey moon period seems to ware off.
Im sure that you’r partner will understand how you feel, have you tried speaking about this with them? Maybe that would make you feel a bit better. Take care. Holly xx
 
Top